Complete parameterization, and invariance, of diffusive quantum trajectories for Markovian open systems

There are no files associated with this record.

Title Complete parameterization, and invariance, of diffusive quantum trajectories for Markovian open systems
Author Wiseman, Howard Mark; Diosi, L.
Journal Name Chemical Physics
Year Published 2001
Place of publication Netherlands
Publisher North-Holland
Peer Reviewed Yes
Published Yes
Volume 268
Page from 91
Page to 104
ISSN 0301-0104
Date Accessioned 2002-04-16
Language en_AU
Research Centre Centre for Quantum Dynamics
Subject Theoretical Physics
URI http://hdl.handle.net/10072/3723
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Show simple item record

Griffith University copyright notice